Share:


Convergence of the Solutions on the Generalized Korteweg–de Vries Equation∗

    Giuseppe Maria Coclite Affiliation
    ; Lorenzo di Ruvo Affiliation

Abstract

We consider the generalized Korteweg-de Vries equation, which contains nonlinear dispersive effects. We prove that as the diffusion parameter tends to zero, the solutions of the dispersive equation converge to discontinuous weak solutions of the scalar conservation law. The proof relies on deriving suitable a priori estimates together with an application of the compensated compactness method in the Lp setting.

Keyword : singular limit, compensated compactness, connected compactness, Korteweg-de Vries equation

How to Cite
Coclite, G. M., & di Ruvo, L. (2016). Convergence of the Solutions on the Generalized Korteweg–de Vries Equation∗. Mathematical Modelling and Analysis, 21(2), 239-259. https://doi.org/10.3846/13926292.2016.1150358
Published in Issue
Mar 18, 2016
Abstract Views
192
PDF Downloads
132